Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

History of stomach operation. Done chemotherapy for stage 4 cancer. Now swollen stomach, green vomit, urine problem. What to do?

Dear Sir, My father got operated last year for stomach . We found he is suffering for stage 4 cancer .then we have gone for camo. of six cycles. Since from Last week his stomach has got swelling heavily with green vomoting and urinal problem. Ihave admitted him on SCB medical college,Cuttack orissa with the guidance of Dr.Mihir Mohapatra.Can u suggest what to do in this stage
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Oncologist, Radiation 's  Response
There may be some obstruction in G-I tract. Problem in urination is unrelated to the original disease.
The diagnosis should be made right now. Baseline blood parameter , serum electrolytes, abdominal imaging will be the investigation of choice. Depending on these investigations your doctor will select the appropriate mode of management. Take care of your father.
Answered: Wed, 13 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor